# SDR 20000809SH003

- Difficulty date: July 14, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N910PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843300
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 462056
- Condition: Torn
- Location: Gasket
- Part time: 28 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE GASKETS APPEAR NOT TO BE COMPATIBLE WITH 100LL FUEL.  ALSO COMPOSITION IS WEAK MATERIAL.  SOFT AND BREAKS EASY.  SUBMITTER STATED OTHERS ON FLEET HAVE SAME PROBLEM.  (X)
